# SDR 2023FA0000247

- Difficulty date: May 3, 2023
- Submitted: May 3, 2023
- Operation: General aviation
- Aircraft: N557LM
- Make and model: Lear 45LEAR
- Aircraft serial: 450379
- Aircraft time: 3,166 hours, 2,564 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 226K084
- Part serial: 22938305
- Condition: Failed
- Location: Zone 700
- Part time: 765 hours, 505 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O, G
- Precautionary procedure: O

## Discrepancy

#1 TIRE SEPARATED ON LANDING. THIS HAS BEEN AN ONGOING ISSUE WITH GOODYEAR PN 226K08-4.  DUE TO CONTINUED ISSUES WITH THESE TIRES FAILING, WE KEEP A DAILY LOG OF CONDITIONS AND PRESSURES AS MUCH AS POSSIBLE.  THIS TIRE JUST HAPPENS TO HAVE BEEN CHECKED PRIOR TO DEPARTING PFAI FOR KSLC DUE TO THE #2 TIRE DEVELOPING A BULGE IN THE SIDEWALL.   PRESSURE AND CONDITION WAS GOOD.  THE FAILURE OF THE TIRE WAS THE ENTIRE TREAD AND SIDEWALL COMING OFF AND GETTING STUCK AGAINST THE STRUT.  THE #2 HAD TO BE CHANGED DUE TO ROLLING WITH ONE FLAT PER THE AMM AS WELL AS INSPECTION OF THE MLG FOR ANY DAMAGE.  #1 AND #2 WHEEL/TIRE ASSEMBLIES WERE REPLACED WITH OH UNITS AND AIRCRAFT WAS RETURNED TO SERVICE.
